# SDR TWAA9901205

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 598-617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR MEMBRANE WITH CORROSION BETWEEN STA 598 AND 617 AT CABIN SIDEWALL AREA.  CUT OUT DAMAGED AREAS AND INSTALLED DOUBLER PER SRM 53-01, FIG 2.
